# SDR ABXA040271

- Difficulty date: July 19, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 38,692 hours, 40,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99234343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AND FASTENER POPPED AT FS 617, LONGERON 29 RIGHT.  REPAIRED FUSELAGE SKIN AND INTERNAL DOUBLER AT STA 617 IAW DC-9 SRM 53-04.
